# SDR CA121121002

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Disintegrated
- Location: Nlg Wheel
- Part time: 4,838 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL BEARING WAS DISCOVERED DISINTEGRATED DURING PRE-INSPECTION RUN-UP.
